Startseite UR

Linearized stability analysis of stationary solutions for surface diffusion with boundary conditions

Garcke, Harald und Ito, Kazuo und Yoshihito, Kohsaka (2005) Linearized stability analysis of stationary solutions for surface diffusion with boundary conditions. SIAM Journal on Mathematical Analysis 36 (4), 1031-1056 .

[img]
Vorschau
PDF
Download (233kB)

Zusammenfassung

The linearized stability of stationary solutions to the surface diffusion flow with angle and no-flux boundary conditions is studied. In this linearized stability analysis the $H^{-1}$ gradient flow structure plays a key role. As a byproduct the analysis also gives a criterion for the stability of critical points of the length functional of curves which come into contact with the outer boundary. Some examples of linearized stability are studied as well.


Bibliographische Daten exportieren



Dokumentenart:Artikel
Datum:2005
Institutionen:Mathematik > Prof. Dr. Harald Garcke
Stichwörter / Keywords:surface diffusion, gradient flow, stability of stationary solutions, eigenvalues, isoperimetric problems
Dewey-Dezimal-Klassifikation:500 Naturwissenschaften und Mathematik > 510 Mathematik
Status:Veröffentlicht
Begutachtet:Unbekannt / Keine Angabe
An der Universität Regensburg entstanden:Unbekannt / Keine Angabe
Eingebracht am:20 Nov 2009 07:02
Zuletzt geändert:13 Mrz 2014 12:06
Dokumenten-ID:10962
Nur für Besitzer und Autoren: Kontrollseite des Eintrags

Downloads

Downloads im Monat während des letzten Jahres

  1. Universität

Universitätsbibliothek

Publikationsserver

Kontakt:

Publizieren: oa@ur.de

Dissertationen: dissertationen@ur.de

Forschungsdaten: daten@ur.de

Ansprechpartner